# SDR DLM88050186

- Difficulty date: March 23, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 47,167 hours, 38,417 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF, TAKEOFF WARNING.  ALL CHECKED GOOD.  CONTACTED MTC, CYCLED FLAPS, NO WARNING FLAPS.  SYSTEM CHECKS OK.  NO TROUBLE FOUND.  CLEANED FLAP THUMBWHEEL POSITION SWITCH S1-492 AS PRECAUTION.
